# SDR UIEA2021042500988

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,726 hours, 18,688 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: R071010A20SN
- Condition: Damaged
- Location: Rt Pack Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR D10140 ON TS5135 COMP OUTLET TEMP SENSOR 2 BAD BACKSHELL. RH PACK TEMP CONTROL STANDBY MODE SYSTEM INOP TRANSFERRED TO MDDR 145718 IAW DDG 21-51-03-02. CAT C DUE 02MAY21. CONNECTOR D10140 ON TS5135 CAPPED AND STOWED. EH 1346Z. REMOVED AND REPLACED CONNECTOR D10140 ON RIGHT PACK IAW B767 SWPM 20-60-03 TABLE 6. OPS CHECK RIGHT PACK ON STANDBY MODE, OPS CHECKS OK AT THIS TIME. THIS CLEARS MDDR 145718.
